Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: 5yrs after radiation burn in bladder bleeding on and off

Dr. Becker:

I contacted you on the outside chance that you were experiencing a fairly common problem following radiation called cystitis and/or neovascularization which resolve on their own. It sounds as if your bleeding goes well beyond this relatively simple explanation. I experienced the latter problem and it took a fair amount of time and research to determine the cause.

Here's hoping the second opinion you intend to pursue either supports the first or provides a solution you are more comfortable with.

Regards Don O.

RETURN TO HOME PAGE LINKS